Nurofen for Children Liquid Strawberry Flavour

£1.99

Description

Nurofen For Children Strawberry works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night’s sleep. Nurofen contains 100mg of the active ingredient Ibuprofen. Nurofen for Children, Strawberry 100mg/5m will pr your child with fast-acting and effective relief from pain and fevers; it has a delicious flavour which they will love – meaning they won’t hesitate when it comes to taking medicine. This effective syrup works in as little as 15 minutes and can pr relief for up to 8 hours. This product is suitable for babies and children from 3 months (over 5kg) to 9 years.